Anyone dissolved Voluma? I am really worried about side effects of Vitrase/Hylenex. Would love to hear personal stories!
- Michelle Portland
- New Portland, ME
- Last updated: 10 months ago
I had Voluma injected into my cheeks about 3-4 weeks ago. I had some interesting side effects which seems to have been caused by inflammation. I have had intermittent eye issues in my right eye (which led to a MRI and a emergency room visit), tingling sensation in my cheeks, and bouts of racing heart. Its like I can "feel" the product at all times. Still when I press on my cheeks, it feels sensitive. Those issues are subsiding, but now I have broken capillaries on my cheeks, which I never had before. Although it looks great, I just can't get emotionally past having something foreign in my face and would prefer to go back to natural. I simply haven't felt like myself since I got the injections. So, I would like to dissolve it though I am concerned about inflammation from the hyaluronidase and side effects like dents and sagging skin. I would love to hear personal stories from those who have removed Voluma to hopefully quell my fears or at the very least know what to expect. Staying natural from here on out!